<  Back to the Polytechnique Montréal portal

Generalized convex multiplicative programming via quasiconcave minimization

Brigitte Jaumard, Christophe Meyer and Hoang Tuy

Article (1997)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30377/
Journal Title: Journal of Global Optimization (vol. 10, no. 3)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1008203116882
Official URL: https://doi.org/10.1023/a%3a1008203116882
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Jaumard, B., Meyer, C., & Tuy, H. (1997). Generalized convex multiplicative programming via quasiconcave minimization. Journal of Global Optimization, 10(3), 229-256. https://doi.org/10.1023/a%3a1008203116882

Statistics

Dimensions

Repository Staff Only

View Item View Item